MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number V1420120
Medical Device Problem Codes Deflation Problem (1149); Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 03/2024).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon was allegedly not possible to be deflated.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one vascutrak pta dilatation catheter has returned for evaluation.On the visual evaluation of the device no specific anomalies noted.On the functional evaluation of the device, an in-house guide wire was attempted to load into the catheter, but it was unsuccessful.On further the device was attempted to inflate but it was unable to inflate.The balloon was cute and noted dried blood throughout the inner guide wire lumen.No further testing performed.Therefore, the investigation for the reported deflation issue remains inconclusive as the functional testing couldn¿t be performed due to the dried blood noted throughout the inner guide wire lumen.A definitive root cause for the deflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly failed to deflate.There was no reported patient injury.

Brand Name
VASCUTRAK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12566686
Report Number2020394-2021-01827
Device Sequence Number16361729
Product Code PNO
UDI-Device Identifier00801741061134
UDI-Public(01)00801741061134
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV1420120
Device Catalogue NumberV1420120
Device Lot NumberGFFP2874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date10/03/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR